# SDR AALA20091002RDU01

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 58,662 hours, 20,093 cycles
- Engine: Rroyce RB211535E4
- Engine time: 16,764 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT MIA TO JFK.  CREW REPORTED RIGHT ENGINE OIL PRESSURE WENT BELOW 10 POUNDS PER SQUARE INCH.  CREW SHUT DOWN NUMBER TWO ENGINE.  LANDED RDU WITHOUT INCIDENT.  SINGLE ENGINE TIME 20 MINUTES.  FOUND EXCESSIVE METAL ON GEARBOX CHIP DETECTORS AND OIL LEAK AT RADIAL DRIVE SHAFT.  REPLACED NUMBER TWO ENGINE ON 02 OCT AT RDU DUE TO OIL LEAK.
